# SDR NOCA201309165

- Difficulty date: September 16, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- Aircraft time: 59,685 hours, 13,706 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 19556
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT DOORS L4 & R4 DO NOT ILLUMINATE.  R & R EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-07.
